# SDR 97ZZZX3168

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8133M
- Make and model: Cessna 310I
- Aircraft serial: 310I0133
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 0842107497
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DRAG BRACE FAILED ON LANDING ROLL OUT.
